Mathematics and computers in simulation, ( ISI ), Volume (168), Year (2020-2) , Pages (155-172)

Title : ( A family of cylindrical elements )

Authors: Mohaamad Rezaiee Pajand , Ahmad Aftabi Sani , Mohammad Sadegh Kazemiyan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


This paper is devoted to develop several cylindrical elements. The findings are used to solve Laplace’s equation numerically. It is sometimes required to solve this equation in the cylindrical coordinates. To take advantage from these situations, the suggested formulations are defined in a proper domain. Under this circumstance, it is superior that elements’ geometry is exactly modeled in the cylindrical coordinates. Consequently, no numerical integration scheme is required for performing these kinds of finite element procedure. In comparison to the classical finite element approach, the proposed formulas are able to solve the corresponding problem more accurately. To corroborate the robustness and efficiency of the suggested elements, several numerical samples are analyzed.


Cylindrical elements; Cylindrical coordinates; Finite element; Laplace’s equation
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Rezaiee Pajand, Mohaamad and Aftabi Sani, Ahmad and Kazemiyan, Mohammad Sadegh},
title = {A family of cylindrical elements},
journal = {Mathematics and computers in simulation},
year = {2020},
volume = {168},
month = {February},
issn = {0378-4754},
pages = {155--172},
numpages = {17},
keywords = {Cylindrical elements; Cylindrical coordinates; Finite element; Laplace’s equation},


%0 Journal Article
%T A family of cylindrical elements
%A Rezaiee Pajand, Mohaamad
%A Aftabi Sani, Ahmad
%A Kazemiyan, Mohammad Sadegh
%J Mathematics and computers in simulation
%@ 0378-4754
%D 2020